# SDR QR9R2025011500002

- Difficulty date: January 15, 2025
- Submitted: January 15, 2025
- Operation: General aviation
- Filed by: M1 Support Services, repair station QR9R369D
- Make and model: Bolkms BK117C2
- Aircraft serial: 07720199147
- Aircraft time: 4,422 hours
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Part number: 9550165470
- Condition: Failed
- Location: Zone 200
- Stage of operation: TX
- How discovered: V
- Nature of condition: F
- Precautionary procedure: C

## Discrepancy

DURING RUN-UP, ENG FIRE AUDIO INTERMITTENTLY ACTIVATING WITH NO OTHER INDICATION OF A FIRE. TROUBLESHOOTING REVEALED ENG MOUNTED FIRE DETECTOR FAILED RESISTANCE CHECKS. REMOVED AND REPLACED FIRE DETECTOR.
